Article citationsMore>>

M. Sobel and M. Ebneshahrashoob, “Quota Sampling for Multinomial via Dirichlet,” Journal of Statistical Planning and Inference, Vol. 33, No. 2, 1992, pp. 157-164. doi:10.1016/0378-3758(92)90063-X

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.